# SDR 99ZZZM531

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Lt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGROOT FORWARD FAIRING SUPPORT FRAME CRACKED IN FLANGE AT FRAME 26.  C/W SRM 51-71, REPAIR TO CRACKED CORNER FLANGE USING .040 2024-T3 AN 8 AD RIVETS.  (M)
